How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28149
Experience:  MD
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

What can be the reason of all of a sudden erectile

Customer Question

what can be the reason of all of a sudden erectile disfunction?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No it happened during the last 3 weeks.
JA: Anything else in your medical history you think the doctor should know?
Customer: Coverssiyl 5 mg,betablocker 12,5 mg, atorvasatine 40mg, pantectaa 40 mg all since about a year and a half.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: the medictions I just mentione. My physical condition is very good
Submitted: 1 month ago.
Category: Medical
Expert:  Dr Basu replied 1 month ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Sorry to hear about recent erection problem.

Betablocker is well known to cause erection problem over time.

After a year and half use, you may experience this side effect now and can appear suddenly.

Coversyl, Atorvastatin, pantecta are not common cause.

Another possibility can be drop in your testosterone level.

That should be checked with blood test.

If testosterone level is normal, then you can consider trying out ED specific medicationsl ike tadalafil or sildenafil.

Betablocker may be continued if absolutely essential.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile: